# SDR 2007UALA01538

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 32,569 hours, 12,537 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MED SLIDE MOORING LINE WORN THRU 80 PERCENT.  [06-26-07]   REPLACED NR 1 SLIDE.
